Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 23, 2015, 3:58 PM MDT for Golden Valley County, Slope County, North Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 3:58 PM MDT (21:58 UTC)
- Expired
- Jun 23, 2015, 4:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Golden Valley County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 238 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS53 KBIS 232158
SVRBIS
NDC033-087-232245-
/O.NEW.KBIS.SV.W.0065.150623T2158Z-150623T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM MDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHERN GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 445 PM MDT
* AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOLVA...OR
13 MILES SOUTH OF BEACH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...ALPHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4668 10404 4679 10405 4686 10400 4684 10361
4679 10361 4650 10362 4667 10405
TIME...MOT...LOC 2158Z 294DEG 27KT 4674 10393
HAIL...1.00IN
WIND...60MPH
$$
HEINERT4 follow-up statements
222
WWUS53 KBIS 232210
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
410 PM MDT TUE JUN 23 2015
NDC033-087-232245-
/O.CON.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
410 PM MDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES...
AT 409 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
GOLVA...OR 17 MILES SOUTHEAST OF BEACH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOLVA AND ALPHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4668 10404 4679 10405 4686 10400 4684 10361
4679 10361 4650 10362 4667 10405
TIME...MOT...LOC 2209Z 294DEG 27KT 4670 10381
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HEINERT540
WWUS53 KBIS 232217
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM MDT TUE JUN 23 2015
NDC033-087-232245-
/O.CON.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
417 PM MDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES...
AT 416 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
GOLVA...OR 20 MILES SOUTHEAST OF BEACH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALPHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EMERGENCY MANAGEMENT OF GOLDEN VALLEY COUNTY REPORTED A FUNNEL CLOUD
WITH THIS STORM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4663 10392 4673 10391 4681 10382 4682 10362
4679 10361 4650 10362 4667 10405
TIME...MOT...LOC 2216Z 294DEG 27KT 4668 10376
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HEINERT383
WWUS53 KBIS 232222
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM MDT TUE JUN 23 2015
NDC033-087-232245-
/O.CON.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
422 PM MDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL SLOPE AND SOUTHEASTERN GOLDEN VALLEY COUNTIES...
AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
GOLVA...OR 21 MILES NORTHWEST OF AMIDON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALPHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EMERGENCY MANAGEMENT OF GOLDEN VALLEY COUNTY REPORTED A FUNNEL CLOUD
WITH THIS STORM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4659 10385 4669 10388 4679 10377 4682 10362
4679 10361 4650 10362
TIME...MOT...LOC 2222Z 294DEG 27KT 4666 10370
HAIL...1.00IN
WIND...60MPH
$$
HEINERT696
WWUS53 KBIS 232239
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM MDT TUE JUN 23 2015
NDC033-087-232247-
/O.EXP.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
439 PM MDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SLOPE AND
SOUTHEASTERN GOLDEN VALLEY COUNTIES WILL EXPIRE AT 445 PM MDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA AND SLIGHTLY WEAKENED...THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER DIME SIZED HAIL AND GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4659 10385 4669 10388 4679 10377 4682 10362
4679 10361 4650 10362
TIME...MOT...LOC 2236Z 294DEG 27KT 4666 10370
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:29 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 23, 12:29 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 129 PM CDT TUE JUN 23 2015 .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 129 PM CDT TUE JUN 23 2015 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD...SOME MARGINALLY SEVERE SOUTHWEST THIS AFTERNOON/EVENING...AND ACROSS WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY. CURRENTLY...ACTIVE WEST-NORTHWEST FLOW ALOFT WITH A SFC TROUGH STATIONARY ACROSS THE NORTHERN HIGH PLAINS OF MT/WY. UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF AN UPPER LEVEL JET COUPLED WITH DIURNAL INSTABILITY WILL SEE THE CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON WEST AND NORTH...THEN SPREADING SLOWLY SOUTHEAST TONIGHT. BEST CHANCE FOR STRONGER STORMS REMAINS ACROSS THE WESTERN THIRD OF THE STATE...MORE SO THE SOUTHWEST WHERE MODELS PORTRAY 800-1200 J/KG OF MUCAPE ALONG WITH 50KTS OF 0-6KM SHEAR. LATEST HRRR ALONG WITH THE 00Z 4KM NSSL WRF INDICATE CONVECTIVE DEVELOPMENT EARLY TO MID AFTERNOON FROM EASTERN MONTANA INTO SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. WILL MAINTAIN HIGH CHANCE SCATTERED POPS FOR THIS AREA. FOR WEDNESDAY...FLOW ALOFT AND UPPER DIVERGENCE REMAINS UNCHANGED OVER THE NORTHERN PLAINS. SFC TROUGH ADVANCES EAST WED MORNING AND AFTERNOON INTO THE CENTRAL DAKOTAS. DAYTIME INSTABILITY AND BULK SHEAR INDICATE CHANCE FOR THUNDERSTORMS AREA WIDE...MARGINALLY SEVERE OVER THE ENTIRE COUNTY WARNING AREA (ALL OF WEST AND CENTRAL ND). WILL MAINTAIN POSSIBLE SEVERE WORDING IN THE HWO. DUE TO THE UNCERTAINTY...OPTED TO NOT INCLUDE IN THE GRIDS AT THIS TIME. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 129 PM CDT TUE JUN 23 2015 CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO WEDNESDAY NIGHT...AS AN UPPER LEVEL SHORTWAVE TROUGH CONTINUES ON AN EASTWARD TRACK OUT OF THE STATE. A TRANSITION FROM QUASI ZONAL FLOW ALOFT INTO NORTHWEST FLOW IS EXPECTED THROUGH THURSDAY. THE CURRENT MODEL PACKAGE PROVIDES GOOD AGREEMENT ON NORTH/NORTHWEST FLOW ALOFT REMAINING IN PLACE THROUGH THE REST OF THE EXTENDED. SEVERAL EMBEDDED MID-LEVEL SHORTWAVES ARE PROJECTED ACROSS THE AREA...RESULTING IN FREQUENT CHANCES FOR ISOLATED/SCATTERED THUNDERSTORMS THOUGH PREDICTABILITY IS LOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 129 PM CDT TUE JUN 23 2015 ISOLD/SCT -TSRA POSSIBLE TODAY INTO TONIGHT OVER THE REGION. INITIAL DEVELOPMENT WEST AND NORTH CENTRAL THIS AFTERNOON...THEN EAST INTO THE SOUTH CENTRAL THIS EVENING. MAINLY VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD...WITH A DETERIORATION IN CONDITIONS WITH ANY THUNDERSTORM. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NH LONG TERM...AC AVIATION...NH
Hazardous weather outlook, Jun 23, 1:03 PM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 203 PM CDT TUE JUN 23 2015 NDZ001-002-009>011-017>021-031>035-040>046-241915- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 203 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE OVER WESTERN NORTH DAKOTA THIS AFTERNOON...SPREADING EAST TONIGHT. SOME STORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ003>005-012-013-022-023-025-036-037-047-048-050-051-241915- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 203 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND ACROSS CENTRAL NORTH DAKOTA TONIGHT. SEVERE WEATHER IS NOT EXPECTED ACROSS THE EAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 23, 2:46 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 246 PM MDT TUE JUN 23 2015 NDZ032-033-040-232115- STARK-BILLINGS-SLOPE- 246 PM MDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHWESTERN STARK... NORTHEASTERN SLOPE AND SOUTHWESTERN BILLINGS COUNTIES... AT 244 PM MDT...A STRONG THUNDERSTORM WAS 15 MILES SOUTH OF MEDORA... OR 16 MILES NORTHWEST OF AMIDON...MOVING EAST AT 25 MPH. WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN STARK...SOUTHWESTERN BILLINGS AND NORTHEASTERN SLOPE COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4679 10357 4675 10306 4652 10316 4662 10361 TIME...MOT...LOC 2044Z 283DEG 21KT 4669 10350 HEINERT
Special weather statement, Jun 23, 3:25 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
325 PM MDT TUE JUN 23 2015
NDZ032-033-040-232200-
STARK-BILLINGS-SLOPE-
325 PM MDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STARK...
NORTHEASTERN SLOPE AND SOUTH CENTRAL BILLINGS COUNTIES...
AT 323 PM MDT...A STRONG THUNDERSTORM WAS 13 MILES NORTH OF AMIDON...
MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BELFIELD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4657 10337 4684 10338 4691 10307 4685 10300
4654 10293
TIME...MOT...LOC 2123Z 262DEG 14KT 4668 10328
HEINERTSpecial weather statement, Jun 23, 3:32 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 332 PM MDT TUE JUN 23 2015 NDZ031-232200- GOLDEN VALLEY- 332 PM MDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLDEN VALLEY COUNTY... AT 332 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF BEACH...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEACH...GOLVA AND SENTINEL BUTTE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4702 10404 4703 10381 4669 10380 4674 10404 TIME...MOT...LOC 2132Z 275DEG 20KT 4686 10414 HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:46 PM MDT | Special Weather Statement | BIS | Slope | 29 min |
| Jun 23, 3:25 PM MDT | Special Weather Statement | BIS | Billings | 35 min |
| Jun 23, 3:32 PM MDT | Special Weather Statement | BIS | Golden Valley | 28 min |
| Jun 23, 4:01 PM MDT | Special Weather Statement | BIS | Hettinger | 29 min |
| Jun 23, 4:29 PM MDT | Special Weather Statement | BIS | Hettinger | 31 min |
| Jun 23, 4:40 PM MDT | Special Weather Statement | BIS | Slope | 35 min |
| Jun 23, 4:57 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 63 min |
| Jun 23, 5:17 PM MDT | Special Weather Statement | BIS | Hettinger | 28 min |
| Jun 23, 5:45 PM MDT | Special Weather Statement | BIS | Hettinger | 30 min |
| Jun 23, 5:58 PM MDT | Special Weather Statement | BIS | Adams | 32 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.